# SDR UALA2012020900768

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 76,523 hours, 22,129 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING STRIP END CAP MISSING 1L CLOSET & SEATS 6B, 8C & 40C.  REPLACED LIGHTING STRIP END CAPS AT DOOR 1L CLOSET STRIP, 6B, 8C, AND 40C LOCATIONS.  EMERGENCY PATH LIGHTS CK OK.
